Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 210, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jul 28, 2011, 9:44 PM CDT for Pottawatomie County, Riley County, Kansas. It was in force for 31 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2011, 9:44 PM CDT (02:44 UTC)
- Expired
- Jul 28, 2011, 10:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Pottawatomie County, KS, Riley County, KS
The radar
The Topeka radar (KTWX), 55 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 9:50 PM CDT | TSTM WND GST 60 | 5 S Olsburg, KS | |
| Jul 28, 10:07 PM CDT | TSTM WND GST 55 | 6 E Olsburg, KS | |
| Jul 28, 10:17 PM CDT | TSTM WND GST 65 | 1 N Westmoreland, KS | ESTIMATED 60 TO 65 MPH WINDS ON THE NORTH SIDE OF TOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.7 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 842 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 2433 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
003
WUUS53 KTOP 290244
SVRTOP
KSC149-161-290315-
/O.NEW.KTOP.SV.W.0210.110729T0244Z-110729T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
944 PM CDT THU JUL 28 2011
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN POTTAWATOMIE COUNTY IN NORTHEAST KANSAS...
CENTRAL RILEY COUNTY IN NORTHEAST KANSAS...
* UNTIL 1015 PM CDT
* AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 4 MILES NORTHWEST OF TUTTLE
CREEK LAKE...OR 15 MILES NORTH OF MANHATTAN...MOVING EAST AT 25
MPH.
* LOCATIONS IMPACTED INCLUDE...
OLSBURG...
WESTMORELAND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR STRONG WINDS AS
WELL AS DEADLY CLOUD TO GROUND LIGHTNING.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
&&
LAT...LON 3941 9638 3934 9637 3929 9676 3947 9680
3957 9647 3956 9646
TIME...MOT...LOC 0244Z 258DEG 21KT 3939 9667
WIND...HAIL 60MPH <.75IN
$$
BLAIR1 follow-up statement
822
WWUS53 KTOP 290301
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1001 PM CDT THU JUL 28 2011
KSC161-290311-
/O.CAN.KTOP.SV.W.0210.000000T0000Z-110729T0315Z/
RILEY-
1001 PM CDT THU JUL 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL RILEY COUNTY HAS BEEN
CANCELLED...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3941 9638 3934 9637 3931 9664 3943 9669
3948 9668 3948 9667 3950 9666 3951 9664
3957 9648 3956 9646
TIME...MOT...LOC 0301Z 259DEG 26KT 3941 9647
$$
KSC149-290315-
/O.CON.KTOP.SV.W.0210.000000T0000Z-110729T0315Z/
POTTAWATOMIE-
1001 PM CDT THU JUL 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN POTTAWATOMIE COUNTY...
AT 957 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND TRAINED
STORM SPOTTERS CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 5 MILES WEST OF WESTMORELAND...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
WESTMORELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR STRONG WINDS AS
WELL AS DEADLY CLOUD TO GROUND LIGHTNING.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3941 9638 3934 9637 3931 9664 3943 9669
3948 9668 3948 9667 3950 9666 3951 9664
3957 9648 3956 9646
TIME...MOT...LOC 0301Z 259DEG 26KT 3941 9647
WIND...HAIL 60MPH <.75IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 6:21 PM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, Jul 28, 6:21 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 621 PM CDT THU JUL 28 2011 .UPDATE... UPDATED THE AVIATION DISCUSSION. && .DISCUSSION... SEE PREV DISCUSSION. && .AVIATION... PINPOINTING WHERE CONVECTION WILL OCCUR IS THE MAIN PROBLEM THIS EVENING. RADAR SHOWS THE BOUNDARY PRETTY OBVIOUSLY WHICH IS SLOWLY SLIDING SOUTH ACROSS TOPEKA NOW. THERE ARE VARIOUS SOLUTIONS WITH CONVECTION ALONG THE BOUNDARY OR BEHIND THE FRONT. WATCHING CURRENT TRENDS...THINK THE NAM SOLUTION OF CONVECTION HOLDING CLOSE TO THE BOUNDARY IS A LITTLE BETTER GIVEN LITTLE OR NO DYNAMIC FORCING. WITH THE BOUNDARY CONTINUING TO SLIDE SOUTH...THERE IS A CHANCE FOR CONVECTION TO REMAIN SOUTH OF FOE. THEREFORE WILL MENTION VCTS AND MONITOR TRENDS IF STORMS LOOK LIKE THEY START TO DEVELOP POST FRONTAL. WOLTERS && .PREV DISCUSSION... /315 PM CDT THU JUL 28 2011/ TONIGHT THROUGH FRIDAY...THIS AFTERNOON A COLD FRONT EXTENDED FROM CENTRAL IA...SOUTHWEST ACROSS THE NORTHEAST AND CENTRAL CWA...THEN WEST AND SOUTHWEST ACROSS SOUTHWEST KS INTO SOUTHEASTERN CO. THE FRONT WAS LOCATED AT 200 PM FROM HIAWATHA...SOUTHWEST TO ALMA...THEN SOUTHWEST TO CARLTON. SOUTH AND EAST OF THE FRONT TEMPERATURES WERE AROUND 100 DEGREES. NORTHWEST OF THE FRONT TEMPERATURES WERE IN THE UPPER 80S TO LOWER 90S. HEAT INDICES ACROSS EAST CENTRAL KS RANGED FROM 104 TO 109 DEGREES. THE EXCESSIVE HEAT WARNING WILL CONTINUE UNTIL 700 PM CDT FOR MUCH OF THE EAST CENTRAL KS. LATE THIS AFTERNOON AND TONIGHT...ISOLATED TO SCATTERED THUNDERSTORMS WILL BEGIN TO DEVELOP ALONG THE FRONT IN CENTRAL KS...WHERE TEMPERATURES ARE NEAR CONVECTIVE TEMPS OF 105 DEGREE. THESE THUNDERSTORMS WILL EXPAND NORTHEAST ALONG AND BEHIND THE SURFACE COLD FRONT. ASCENT WILL INCREASE AS A INTENSE H5 TROUGH OVER THE GREAT BASIN LIFTS EAST INTO THE NORTHERN AND CENTRAL PLAINS. I RAISED POPS TO LIKELY CHANCES FOR THIS EVENING NORTHWEST OF THE KS TURNPIKE. IF THE BROKEN LINE OF THUNDERSTORMS THAT DEVELOP ALONG THE FRONT CAN HOLD TOGETHER THEN MUCH OF EAST CENTRAL KS MAY GET SOME BENEFICIAL RAINFALL...THE 19Z RUN OF THE HRRR MODEL DOES SHOW THIS SCENARIO. SOME OF THE THUNDERSTORMS IN THE WARM SECTOR ALONG AND SOUTHEAST OF THE COLD FRONT MAY PRODUCE DAMAGING WINDS GIVEN TEMPERATURE-TEMPERATURE DEWPOINT DEPRESSIONS OF 40 DEGREES ACROSS THE SOUTHWEST COUNTIES OF THE CWA. THE ENVIRONMENT WILL HAVE PW OF 2-2.25 INCHES THUS THUNDERSTORMS WILL BE CAPABLE OF PRODUCING PERIODS OF HEAVY RAINFALL AS WELL. SBCAPE NORTH OF THE BOUNDARY WAS IN THE 2,000 TO 4,000 J/KG RANGE ALONG WITH SFC-6KM BULK SHEAR OF 30 KTS...THUS ANY THUNDERSTORMS NORTH OF THE FRONT MAY PRODUCE LARGE HAIL...POTENTIALLY DAMAGING WINDS AND HEAVY RAINFALL. THE SEVERE WEATHER THREAT SHOULD DIMINISH LATER THIS EVENING. THE BETTER CHANCES FOR RAIN AND THUNDERSTORMS WILL SHIFT FARTHER NORTH ALONG THE NE BORDER WHERE THE STRONGER ISENTROPIC LIFT WILL DEVELOP. MUCH OF THE AREA ALONG AND SOUTH OF I-70 MAY NOT SEE MUCH RAIN AFTER MIDNIGHT. FRIDAY...THE FRONT WILL PUSH SOUTH OF THE CWA DURING THE MORNING HOURS AND BECOME STATIONARY ACROSS SOUTHERN KS. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS MAY BE POSSIBLE THROUGH THE DAY NORTH OF THE FRONT ACROSS MOST OF THE CWA...WITH THE BETTER CHANCES ACROSS THE SOUTHERN COUNTIES. HIGHS WILL BE COOLER WITH UPPER 80S TO LOWER 90S. GARGAN SATURDAY THROUGH THURSDAY...ADDITIONAL CONVECTION WILL BE POSSIBLE NEAR THE FRONT PRIMARILY IN EAST CENTRAL KANSAS SATURDAY. UPPER LEVEL RIDGING WILL BEGIN TO AMPLIFY OVER THE WEEKEND INTO EARLY NEXT WEEK. HIGH AND LOW TEMPERATURES WILL TREND UPWARD WITH FORECAST MODELS PROGGING 850MB TEMPERATURES RANGING FROM 21 TO 25 DEGREES CELSIUS. THE PRESSURE GRADIENT WILL TIGHTEN ACROSS THE CENTRAL PLAINS SUNDAY THROUGH EARLY NEXT WEEK WITH A SHORTWAVE TROUGH TOPPING THE UPPER RIDGE IN THE NORTHERN PLAINS. SOUTHWEST FLOW ALOFT WILL PRODUCED THE HOTTEST DAYS OF THE WEEK ON MONDAY AND TUESDAY WITH MORE TRIPLE DIGITS EXPECTED. HEAT AND HUMIDITY IMPACTS WILL LIKELY WARRANT THE NEED FOR HEAT HEADLINES POSSIBLY AS EARLY AS THIS WEEKEND AND FOR NEXT WEEK. A WEAK FRONT IS PROGGED BY THE FORECAST MODELS TO ENTER NORTHERN KANSAS TUESDAY NIGHT AND LINGER IN NORTHEAST KANSAS THROUGH THE REST OF THE WEEK. IT SHOULD BE EMPHASIZED THAT THIS FRONT WILL BE VERY WEAK. HOWEVER...THIS BOUNDARY ALONG WITH SHORTWAVE ENERGY TOPPING THE RIDGE WILL PROVIDE A FOCUS FOR ISOLATED THUNDERSTORM DEVELOPMENT DURING THE LATE AFTERNOON/EARLY EVENING AND THE OVERNIGHT/EARLY MORNING TIME FRAMES. CONVECTIVE EVOLUTION WILL DICTATE THE REALIZED POSITION OF THIS BOUNDARY DAY TO DAY. ANGLE && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jul 28, 3:32 PM CDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 332 PM CDT THU JUL 28 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-292045- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 332 PM CDT THU JUL 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. AN EXCESSIVE HEAT WARNING WILL REMAIN IN EFFECT MAINLY ALONG AND SOUTH OF INTERSTATE 70...WITH AFTERNOON HEAT INDICES IN THE 105 TO 110 DEGREE RANGE. THUNDERSTORMS WILL DEVELOP ACROSS NORTH CENTRAL KANSAS LATE THIS AFTERNOON AND BUILD EAST ACROSS THE REMAINDER OF THE AREA THIS EVENING. THE PRIMARY HAZARDS FROM THESE STORMS WILL BE STRONG DOWN-BURST WINDS...QUARTER SIZE HAIL AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE ACROSS MOST OF THE AREA THROUGH SATURDAY. THE PRIMARY HAZARDS FROM THESE STORMS WILL BE DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. ADDITIONAL ISOLATED THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT AND WEDNESDAY. HEAT INDEX VALUES WILL RANGE FROM NEAR 102 TO 107 SUNDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, Jul 28, 8:17 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
817 PM CDT THU JUL 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM TSTM WND GST 2 NNE WELLS 39.16N 97.54W
07/28/2011 E80 MPH OTTAWA KS TRAINED SPOTTER
&&
BYRNELocal storm report, Jul 28, 8:24 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
824 PM CDT THU JUL 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM TSTM WND GST 6 WSW OAK HILL 39.22N 97.45W
07/28/2011 E70 MPH OTTAWA KS TRAINED SPOTTER
&&
BYRNELocal storm report, Jul 28, 8:25 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
825 PM CDT THU JUL 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM HAIL 6 WSW OAK HILL 39.22N 97.45W
07/28/2011 E1.00 INCH OTTAWA KS TRAINED SPOTTER
&&
BYRNELocal storm report, Jul 28, 8:27 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
827 PM CDT THU JUL 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM HAIL 6 WSW OAK HILL 39.22N 97.45W
07/28/2011 M1.00 INCH OTTAWA KS PUBLIC
0826 PM TSTM WND GST 6 WSW OAK HILL 39.22N 97.45W
07/28/2011 E65 MPH OTTAWA KS PUBLIC
&&
JLLocal storm report, Jul 28, 9:19 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
919 PM CDT THU JUL 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 1 NNE BENNINGTON 39.04N 97.58W
07/28/2011 E0.88 INCH OTTAWA KS TRAINED SPOTTER
0814 PM TSTM WND GST 2 NNE WELLS 39.16N 97.54W
07/28/2011 E70.00 MPH OTTAWA KS PUBLIC
0814 PM HAIL 2 NNE WELLS 39.16N 97.54W
07/28/2011 E1.00 INCH OTTAWA KS PUBLIC
0816 PM TSTM WND GST 2 NNE WELLS 39.16N 97.54W
07/28/2011 E80.00 MPH OTTAWA KS TRAINED SPOTTER
0816 PM HAIL 2 NNE WELLS 39.16N 97.54W
07/28/2011 E1.00 INCH OTTAWA KS TRAINED SPOTTER
0824 PM HAIL 6 WSW OAK HILL 39.22N 97.45W
07/28/2011 E1.00 INCH OTTAWA KS TRAINED SPOTTER
0824 PM TSTM WND GST 6 WSW OAK HILL 39.22N 97.45W
07/28/2011 E70.00 MPH OTTAWA KS TRAINED SPOTTER
0826 PM HAIL 6 WSW OAK HILL 39.22N 97.45W
07/28/2011 M1.00 INCH OTTAWA KS PUBLIC
0826 PM TSTM WND GST 6 WSW OAK HILL 39.22N 97.45W
07/28/2011 E65.00 MPH OTTAWA KS PUBLIC
&&
BLAIRSpecial weather statement, Jul 28, 9:32 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 932 PM CDT THU JUL 28 2011 KSZ022-023-290300- POTTAWATOMIE-RILEY- 932 PM CDT THU JUL 28 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RILEY AND WEST CENTRAL POTTAWATOMIE COUNTIES... THROUGH 1000 PM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 25 MPH ACROSS PORTIONS OF CENTRAL RILEY AND WEST CENTRAL POTTAWATOMIE COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING STRONG WINDS OF 40 TO 50 MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE RANDOLPH...TUTTLE CREEK LAKE AND OLSBURG. && LAT...LON 3952 9656 3930 9651 3927 9691 3948 9693 TIME...MOT...LOC 0232Z 262DEG 18KT 3937 9685 BLAIR
The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 7:08 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Wabaunsee | 37 min |
| Jul 28, 7:30 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage, Wabaunsee | 23 min |
| Jul 28, 7:45 PM CDT | Special Weather Statement | TOP | Ottawa | 30 min |
| Jul 28, 8:09 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 36 min |
| Jul 28, 9:32 PM CDT | Special Weather Statement | TOP | Riley | 28 min |
| Jul 28, 10:13 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie | 32 min |
| Jul 29, 3:51 AM CDT | Excessive Heat Watch | TOP | Anderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more | 12 hr |
| Jul 29, 3:43 PM CDT | Excessive Heat Warning | TOP | Anderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more | 5 days |
| Jul 29, 3:50 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Morris | 40 min |
| Jul 29, 4:33 PM CDT | Special Weather Statement | TOP | Geary | 27 min |
| Jul 29, 6:16 PM CDT | Special Weather Statement | TOP | Pottawatomie | 44 min |
| Jul 29, 6:48 PM CDT | Special Weather Statement | TOP | Franklin | 27 min |
| Jul 29, 6:59 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Nemaha, Pottawatomie | 29 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.